0 0

Cant keep a hard on

Im not able to keep a hard on during sex, i can start hard then i get soft or even sometimes i cant get hard at all, im 29 years old, been on cialis for few years as one of the drs told me it was ok, but now even with cialis if i have sex and i want to go for a second round i cant,, i even notice im not getting a hard one when i wake up

Asked by KJ
10th June 2009 (in Sex)

Tags: erection

Experiencing a flaccid penis can be emotionally stressful, putting strain on relationships and causing lack of sexual desire.



Herbal remedies are available for sale but nature has created it's own to assist in treatments, however some may interfere with other medications so perhaps a quick visit and chat with a doctor can give you the green light on taking herbs. It's advised to visit a doctor for medical check up first because the risk of heart disease is associated with erectile dysfunction and it's very important to be healthy and to know you don't have other medical issues that can cause other ailments you may not know about. ED is often a first symptom of other things, but once you have the OK from your doctor, you are clear to enjoy better sex, anytime you want it.

0 0

Answered by Jonas
14th August 2013

Response from Men's Sexual Health:

Hi, Thank you for getting in touch with your concern, and Jonas, thank you for your advice. Based on what you have told us, you are suffering from erectile dysfunction whilst using Cialis, where it has been a successful treatment in the past. As you have been under a doctor's care and using Cialis, and haven't clarified if the medication is being used solely to treat ED or for BPH (benign prostatic hyperplasia) as well, and now there is a change in it's effectiveness, the best thing to do would be to visit your doctor to discuss this, and any other possible symptoms you are experiencing. If you haven't already, you should be tested for any underlying causes of erectile dysfunction, such as diabetes, neurological problems, medications, and hormonal problems, to name a few, can effect how the Cialis is working. It may be that another medication, such as Viagra, may be a better option for you. Thus, based on the information you have given us, if this is an ongoing concern, you should visit your doctor to discuss your situation. Please get in touch if you have anything further to add or a different concern.

0 0

Answered by team member Mara
17th August 2013

Other similar questions

Penis goes soft
mr hash on 10th Jun 2009 (2 responses)

Penis hurts and goes soft during sex
jc on 22nd Dec 2010 (1 response)

Compleate loss of Libido
les on 7th Feb 2011 (1 response)

Weakened orgasim
George. on 22nd Jun 2011 (1 response)

Water drop during erection and itchy top of penis
shah on 6th Jul 2011 (1 response)

Premature ejaculation
YASAR on 7th Oct 2012 (2 responses)

Penis not hard and shoot to soon
Ricky on 8th Feb 2013 (2 responses)

Sensitive glans pain
sam on 9th Jun 2013 (1 response)

Pennis erection
Yxxx on 25th Jul 2013 (1 response)

Low penis
ravi shrestha on 25th Aug 2013 (1 response)


Top questions

Gelatine lumps in semen Ricky on 10th Jun 2009 (18 responses)

Penis is not stand Srikant on 29th Oct 2013 (8 responses)

Spontaneous ejaculation Dave on 10th Jun 2009 (11 responses)

Penis goes soft mr hash on 10th Jun 2009 (2 responses)

I'm worried about my penis head and foreskin. Brad on 10th Jun 2009 (1 response)

How to stop pre-ejaculation/water like sticky staff while chatting with girlfriend John on 5th Dec 2010 (1 response)

Leaking pre cum on 10th Jun 2009 (3 responses)

Pennis size ? zayn on 13th Dec 2015 (1 response)

Dirty Anus Pablo on 10th Jun 2009 (2 responses)

Cum is like water kumar on 8th Jan 2013 (1 response)